# SDR CALA2024082602271

- Difficulty date: August 19, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 140N250532
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING AREA INTEROSTAL UPPER SUPPORT ANGLE CRACKED BETWEEN BS 1320 AND BS 1340 BL 0.   REPLACED UPPER ANGLE SUPPORT AT STA 1320-1340 BLO IAW B757-200 S RM 51-40-02-0G-0 PARA 4 AND 7.
